I started taking Bystolic 5mg approximately 3-4 weeks ago. I have bumps in my stomach, back and hands that start as a watery looking blister. I am very itchy on these areas. Also, my urine is a bright yellow with a strong odor. I have noticed my left arm is weak, with my little and ring finger having a tingling, numb feeling. I seem to be tired all the time. Are these reactions to the medication--what should I do?
Have you seen the Doctor? What you're describing sounds like Shingles, a painful blistering that occurs along the nerve paths in your body, it can be extremely painful and can last a very long time. If you haven't seen the Doctor recently, I would suggest a return visit to have it re-diagnosed.
Or at the very least get a second opinion. My best of luck to you, and please check back and let us know how you're doing.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 23 Oct 2011 • 1 answer
Posted 18 Aug 2013 • 3 answers
Posted 10 Mar 2014 • 2 answers
Posted 17 Sep 2016 • 0 answers